# SDR SWAA2022032347173

- Difficulty date: October 22, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 21,694 hours, 9,437 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FORWARD CARGO DOOR SCUFF PLATE; FOR DENTS. FURTHER CORROSION FOUND ON FRAME DIRECTLY UNDER SCUFF PLATE; CENTER OF THRESHOLD. / REMOVED FWD CORNER SCUFF PLATE FOM IAW 737-800 SRM 51-40-02-0G-0. REMOVED FWD CRGO CENTER THRESHOLD IAW 737-800 SRM 51-40-02-0G-0. EVALUATED CORROSION UNDER FWD; CARGO SCUFF PLATE AS 100% MATERIAL LOSS. FOUND TO BE OUT OF LIMITS IAW 7370800 SRM 53-30-15-1A-1. VERFIED NEW FWD CARGO THRESHOLD WEB AS P/N: 143A8122-10 IAW 737 BOEING DWG 143A8120 REV A AND A-TAG A14935. INSTALLED NEW WEB IAW BOEING DWG 143A8330 REV B AND 737-800 SRM 51-40-02-0G-0. APPLIED CIC TO REPAIR AREA IAW 737-800 AMM 51-21-91-620-802. P/N: 143A8122-10 A-TAG-A-14935
